JOURNAL BROWSE
Search
Advanced SearchSearch Tips
ON WEYL SPECTRA OF ALGEBRAICALLY TOTALLY-PARANORMAL OPERATORS
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
ON WEYL SPECTRA OF ALGEBRAICALLY TOTALLY-PARANORMAL OPERATORS
Kim, Jin-Chun;
  PDF(new window)
 Abstract
In this paper we show that Weyl`s theorem holds for f(T) when an Hilbert space operator T is “algebraically totally-paranormal” and f is any analytic function on an open neighbor-hood of the spectrum of T.
 Keywords
Weyl′s theorem;algebraically totally-paranormal operators;
 Language
English
 Cited by
1.
Weyl type theorems for operators satisfying the single-valued extension property, Journal of Mathematical Analysis and Applications, 2007, 326, 2, 1476  crossref(new windwow)
 References
1.
Michigan Math. J., 1966. vol.13. pp.285-288 crossref(new window)

2.
Theory of generalized spectral operators, 1968.

3.
Linear operators, part Ⅲ; spectral operators, 1971.

4.
Proc. Amer. Math. Soc., 2000. vol.128. pp.2291-2296 crossref(new window)

5.
Invertibility and Singularity for Bounded Linear Operators, 1988.

6.
Trans. Amer. Math. Soc., 1997. vol.349. pp.2115-2124 crossref(new window)

7.
Functional Analysis, 1982.

8.
Pacific J. Math., 1992. vol.157. pp.323-336

9.
Proc. Amer. Math. Soc., 1997. vol.125. pp.1425-1434 crossref(new window)

10.
Bull. Amer. Math. Soc., 1968. vol.74. pp.246-248 crossref(new window)

11.
Glasgow Math. J., 1996. vol.38. 1, pp.61-64 crossref(new window)

12.
Illinois J. Math., 1977. vol.21. pp.84-90